Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on convergence in length


Authors: Miriam C. Ayer and Tibor Radó
Journal: Bull. Amer. Math. Soc. 54 (1948), 533-539
DOI: https://doi.org/10.1090/S0002-9904-1948-09034-6
MathSciNet review: 0025553
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. R. Adams and J. A. Clarkson, On convergence in variation, Bull. Amer. Math. Soc. vol. 40 (1934) pp. 413-417.
  • 2. C. R. Adams and H. Lewy, On convergence in length, Duke Math. J. vol. 1 (1935) pp. 19-26. MR 1545860
  • 3. A. Cauchy, Mémoire sur la rectification des courbes et la quadrature des surfaces courbes, Oeuvres complètes, series 1, vol. 2, 1908, pp. 167-177,
  • 4. A. P. Morse, Convergence in variation and related topics, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 48-83. MR 1501891
  • 5. T. Radó and P. Reichelderfer, Convergence in length and convergence in area, Duke Math. J. vol. 9 (1942) pp. 527-565. MR 7041
  • 6. H. Steinhaus, Sur la portée pratique et théorique de quelques théorèmes sur la mesure des ensembles de droits, Comptes Rendus du Premier Congrès des Mathématiciens des Pays Slaves, Warsaw, 1929, pp. 348-354.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09034-6

American Mathematical Society